My Holdings   Activate Remote Access

Gauge Theory and the Topology of Four-Manifolds


About this Title

Robert Friedman, Columbia University, New York, NY and John W. Morgan, Columbia University, New York, NY, Editors

Publication: IAS/Park City Mathematics Series
Publication Year: 1998; Volume 4
ISBNs: 978-0-8218-0591-6 (print); 978-1-4704-3903-3 (online)
DOI: https://doi.org/10.1090/pcms/004
MathSciNet review: MR1611444
MSC: Primary 57-06; Secondary 58-06

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF